Alert archive / Illinois / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 70, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 19, 2005, 8:53 PM CDT for Morgan County, Scott County, Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2005, 8:53 PM CDT (01:53 UTC)
- Expired
- May 19, 2005, 9:38 PM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 104 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 6:20 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2826 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 200153 SVRILX ILC137-171-200245- /O.NEW.KILX.SV.W.0070.050520T0153Z-050520T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 853 PM CDT THU MAY 19 2005 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS SCOTT COUNTY IN WEST CENTRAL ILLINOIS * UNTIL 945 PM CDT * AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MEREDOSIA...OR ABOUT 13 MILES SOUTHWEST OF BEARDSTOWN...AND WAS MOVING SOUTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... CHAPIN EXETER WINCHESTER WOODSON MANCHESTER MURRAYVILLE OTHER LOCATIONS IN THE WARNING INCLUDE...LYNNVILLE...MERRITT... NORTONVILLE AND RIGGSTON. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3987 9054 3979 9061 3953 9041 3953 9002 $$ MILLER
3 follow-up statements
000 WWUS53 KILX 200213 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 912 PM CDT THU MAY 19 2005 ILC137-171-200245- /O.CON.KILX.SV.W.0070.000000T0000Z-050520T0245Z/ SCOTT-MORGAN- 912 PM CDT THU MAY 19 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 945 PM CDT FOR SCOTT AND WESTERN MORGAN COUNTIES... AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF WINCHESTER...MOVING SOUTHEAST AT 40 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 3 MILES EAST OF WOODSON ...MOVING SOUTHEAST AT 40 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... WOODSON. MURRAYVILLE. MANCHESTER. FRANKLIN. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3971 9018 3967 9042 3953 9036 3953 8992 $$ MILLER
000 WWUS53 KILX 200227 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 925 PM CDT THU MAY 19 2005 ILC171-200235- /O.CAN.KILX.SV.W.0070.000000T0000Z-050520T0245Z/ SCOTT- 925 PM CDT THU MAY 19 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SCOTT COUNTY HAS BEEN CANCELLED... AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3965 9006 3959 9029 3953 9024 3953 8993 $$ ILC137-200245- /O.CON.KILX.SV.W.0070.000000T0000Z-050520T0245Z/ MORGAN- 925 PM CDT THU MAY 19 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 945 PM CDT FOR SOUTHERN MORGAN COUNTY... AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MURRAYVILLE...OR ABOUT 11 MILES SOUTH OF JACKSONVILLE...MOVING SOUTHEAST AT 35 MPH. ANOTHER SEVERE THUNDERSTORM WAS 3 MILES SOUTHWEST OF FRANKLIN...ALSO MOVING SOUTHEAST AT 35 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... MURRAYVILLE. NORTONVILLE. DAMAGING WINDS BLEW DOWN TREE LIMBS IN WOODSON AT 905 PM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3965 9006 3959 9029 3953 9024 3953 8993 $$ MILLER
000 WWUS53 KILX 200238 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 938 PM CDT THU MAY 19 2005 ILC137-200248- /O.CAN.KILX.SV.W.0070.000000T0000Z-050520T0245Z/ MORGAN- 938 PM CDT THU MAY 19 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORGAN COUNTY HAS BEEN CANCELLED... AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. REMAIN ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3965 9006 3959 9029 3953 9024 3953 8993 $$ MILLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:04 PM CDT, 5 hours 49 minutes earlier.
Area forecast discussion, May 19, 3:04 PM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
304 PM CDT THU MAY 19 2005
.DISCUSSION...
MAIN CONCERNS ARE SEVERE THREAT INTO THIS EVENING, THEN COLD FRONTS
ON SUNDAY/SUN NIGHT AND THURS NIGHT. MODEL DIFFS ARE EVIDENT EVEN IN
THE SHORT TERM, WITH TIMING AND PLACEMENT OF THE SURFACE PRES FIELDS
AND RESULTANT FORCING FOR PRECIP. THE NAM/CANADIAN GLOBAL HAVE PULLED
AHEAD IN TERMS OF HANDLING THE CURRENT SITUATION AND THE FLOW OF
FEATURES THROUGH 48-72 HRS. I USED THE NAM FOR THE DETAILS.
SHORT TERM...TONIGHT THROUGH SATURDAY...
AN H5 SHORTWAVE, AND THE LEFT EXIT OF AN H3 JET ARE COMING TOGETHER
TO PRODUCE A PERIOD OF ACTIVE WEATHER ACROSS N AND SE IL THIS
AFTERNOON. THE 18Z SOUNDING FROM ILX INDICATED CAPE LEVELS OF 2600
J/KG, BUT ALSO SOME LOW LEVEL CIN TO OVERCOME IN OUR CENTRAL CWA. THE
BEST SHEAR ZONE WAS NORTH, AND THE BEST SFC BASED INSTABILITY WAS TO
THE SE. BOTH AREAS HAVE BEEN PLACED IN SVR T-STORM WATCHES THROUGH
EARLY EVENING. RUC PLOTS INDICATE LIS OF -4 TO -6 THROUGH 06Z, WITH
THE ILX SOUNDING CONFIRMING THAT AT -6. PLENTY OF MOISTURE
AVAILABLE, AS DEWPOINTS HAVE CLIMBED INTO THE UPPER 60S AHEAD OF THE
COLD FRONT. IN NW IL, BEHIND THE FRONT, DEWPTS HAVE DROPPED INTO THE
MID 50S. STORMS HAVE BEEN QUIET SO FAR FOR OUR AREA, BUT THE BEST
UPPER LEVEL FORCING HAS YET TO ENTER OUR CWA. WILL HIT TSTORMS
HARDER THIS EVENING, WITH MAINLY SHOWER ACTIVITY AFTER THE H5 TROF
AXIS PASSES SOUTH OF OUR CWA BY 12Z. A LINGERING CHANCE OF SHOWERS IS
EXPECTED UNTIL FRIDAY MORNING UNDER THE OCCLUDED TROF, DESPITE THE
PERSISTENT ISENTROPIC DOWNGLIDE AND MID/UPPER LEVEL DRYING. DRY
CONDITIONS EXPECTED FRIDAY AND SATURDAY AS HIGH PRESSURE TAKES
CONTROL. NOT AN OVERLY COLD AIRMASS BEHIND THIS SYSTEM, SO NOT MUCH
IN THE WAY OF INSTABILITY SHOWERS DUE TO INSOLATION EXPECTED EITHER
DAY.
LONG TERM...SUNDAY THROUGH THURSDAY...
THE FIRST OF TWO SHORTWAVES/COLD FRONTS REACHES OUR CWA ON SUNDAY.
THE MAIN H5 SHORTWAVE WILL AFFECT AREAS NORTH OF OUR CWA. SOME
MOISTURE CONVERGENCE AND LOW CONDENSATION PRESSURE DEFICITS WILL
TRAVERSE OUR CWA JUST AHEAD OF THE COLD FRONT, AND WE CURRENTLY
HAVE 30 POPS TO COVER THE POSSIBILITY OF SHOWERS. SOME
DISCONTINUITIES WITH THE SYSTEM CREATE SOME UNCERTAINTY ON THE
CHANCES FOR PRECIP ON SUNDAY. THE COLD FRONT HAS A STRONG
BAROCLINIC ZONE AND MODERATE FGEN OVER OUR AREA. BUT...OUR AREA
WILL BE ON THE ANTICYCLONIC SHEAR SIDE OF THE H3 JET AS WELL AS
HAVING A LIMITED MOISTURE SUPPLY. SO I WILL NOT MAKE A MOVE EITHER
WAY WITH SUNDAY. THE NEXT SYSTEM IS ON TAP FOR NEXT THURSDAY NIGHT,
AS A STRONG WAVE FINALLY BREAKS DOWN THE BLOCKING PATTERN AND MOVES
ACROSS THE CENTRAL PLAINS INTO CENTRAL ILL. GFS HAS SOME CONVECTIVE
FEEDBACK APPARENT IN THE OUTPUT, BUT ECMWF HAS INDICATIONS OF THE
WAVE PRODUCING SOME STORMS THAT DAY. PLENTY OF TIME TO FINE TUNE
THAT WAVE AT THIS POINT.
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
IL...SVR TSTM WATCH #288 UNTIL 00Z (7PM CDT)
ILZ045-046-054>057-061>063-066>068-071>073
SVR TSTM WATCH #290 UNTIL 02Z (9PM CDT)
ILZ027>031-036>038
SHIMONHazardous weather outlook, May 19, 11:33 AM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1133 AM CDT THU MAY 19 2005 ILZ045-046-054>057-061>063-066>068-071>073-201100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-VERMILION- INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE...MATTOON AND SHELBYVILLE 1133 AM CDT THU MAY 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM CDT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER CENTRAL ILLINOIS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS FROM AROUND NOON TIME THROUGH 8 PM... WITH THE GREATEST RISK OF SEVERE WEATHER IN EAST CENTRAL AND SOUTHEAST ILLINOIS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ADDITIONAL DISTURBANCES MAY BRING A CHANCE FOR THUNDERSTORMS SUNDAY...AND AGAIN AROUND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH THIS EVENING. ILZ027>031-036>038-040>044-047>053-201100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN- MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL- WOODFORD- INCLUDING THE CITIES OF...BLOOMINGTON...DECATUR...GALESBURG... HAVANA...JACKSONVILLE...LINCOLN...PEORIA... SPRINGFIELD AND TAYLORVILLE 1133 AM CDT THU MAY 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER CENTRAL ILLINOIS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS FROM AROUND NOON TIME THROUGH 8 PM... WITH THE GREATEST RISK OF SEVERE WEATHER IN EAST CENTRAL AND SOUTHEAST ILLINOIS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ADDITIONAL DISTURBANCES MAY BRING A CHANCE FOR THUNDERSTORMS SUNDAY...AND AGAIN AROUND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR EARLY THIS AFTERNOON THROUGH THIS EVENING. HARDIMAN
In the hours before
Local storm report, May 19, 7:07 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
707 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL NW PEORIA 40.74N 89.61W
05/19/2005 0.75 INCH PEORIA IL TRAINED SPOTTER
LOCATED AT HIGHWAY 91 AND 150
0605 PM TSTM WND DMG PEORIA 40.74N 89.61W
05/19/2005 PEORIA IL BROADCAST MEDIA
POWERLINES DOWN - SCATTERED THROUGH CENTER OF PEORIA
REPORTED BY WMBD-TV PEORIA.
0605 PM TSTM WND DMG PEORIA 40.74N 89.61W
05/19/2005 PEORIA IL BROADCAST MEDIA
DOWNED TREE LANDED ON PORCH - REPORTED BY WMBD-TV PEORIA
&&
GEELHARTLocal storm report, May 19, 7:21 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
721 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL PEORIA 40.74N 89.61W
05/19/2005 0.75 INCH PEORIA IL TRAINED SPOTTER
INTERSECTION OF IL 91 AND US 150
&&
SHIMONLocal storm report, May 19, 7:39 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
739 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 4 SW WASHINGTON 40.66N 89.49W
05/19/2005 TAZEWELL IL EMERGENCY MNGR
12 INCH DIAMETER TREE BROKEN OFF THREE FEET ABOVE BASE
&&
GEELHARTLocal storm report, May 19, 7:47 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
747 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG PEORIA 40.74N 89.61W
05/19/2005 PEORIA IL EMERGENCY MNGR
NUMEROUS LARGE TREE LIMBS AND TREES DOWN IN THE CITY.
ALSO REPORTS OF STREET SIGNS DOWN AND SCATTERED POWER
OUTAGES
&&
GEELHARTLocal storm report, May 19, 8:03 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
803 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG OLNEY 38.73N 88.09W
05/19/2005 RICHLAND IL EMERGENCY MNGR
FEW TREES DOWNED IN OLNEY REPORTED BY RICHLAND COUNTY
ESDA. ALSO PEA SIZED HAIL IN OLNEY... STORM PASSED
THROUGH AT 1755 CST ... TIME OF DAMAGE IS ESTIMATED.
&&
GEELHARTLocal storm report, May 19, 8:32 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL CLAY CITY 38.69N 88.35W
05/19/2005 1.00 INCH CLAY IL FIRE DEPT/RESCUE
1.00 INCH HAIL IN CLAY CITY AT BIG FOUR ROAD. REPORTED BY
CLAY CITY FIRE DEPT... RELAYED BY CLAY COUNTY ESDA.
0343 PM HAIL NOBLE 38.70N 88.22W
05/19/2005 1.00 INCH RICHLAND IL LAW ENFORCEMENT
REPORTED BY SHERIFFS DEPT.
0358 PM HAIL 1 N BRIDGEPORT 38.72N 87.76W
05/19/2005 0.75 INCH LAWRENCE IL LAW ENFORCEMENT
REPORTED BY SHERIFFS DEPT.
0410 PM HAIL CALHOUN 38.65N 88.04W
05/19/2005 0.75 INCH RICHLAND IL PUBLIC
0542 PM TSTM WND GST 8 W PRINCEVILLE 40.93N 89.91W
05/19/2005 60 MPH PEORIA IL EMERGENCY MNGR
REPORTED BY ESDA.
0555 PM TSTM WND DMG OLNEY 38.73N 88.09W
05/19/2005 RICHLAND IL EMERGENCY MNGR
FEW TREES DOWNED IN OLNEY REPORTED BY RICHLAND COUNTY
ESDA. ALSO PEA SIZED HAIL IN OLNEY... STORM PASSED
THROUGH AT 1755 CST ... TIME OF DAMAGE IS ESTIMATED.
0600 PM HAIL PEORIA 40.74N 89.61W
05/19/2005 0.75 INCH PEORIA IL TRAINED SPOTTER
INTERSECTION OF IL 91 AND US 150
0601 PM HAIL OLNEY 38.73N 88.09W
05/19/2005 0.75 INCH RICHLAND IL BROADCAST MEDIA
3/4 INCH HAIL ... REPORT RELAYED BY NWS PADUCAH
0601 PM HAIL OLNEY 38.73N 88.09W
05/19/2005 0.75 INCH RICHLAND IL BROADCAST MEDIA
RELAYED BY THE NWS OFFICE IN PADUCAH
0605 PM TSTM WND DMG PEORIA 40.74N 89.61W
05/19/2005 PEORIA IL BROADCAST MEDIA
POWERLINES DOWN - SCATTERED THROUGH CENTER OF PEORIA
REPORTED BY WMBD-TV PEORIA.
0605 PM TSTM WND DMG PEORIA 40.74N 89.61W
05/19/2005 PEORIA IL EMERGENCY MNGR
NUMEROUS LARGE TREE LIMBS AND TREES DOWN IN THE CITY.
ALSO REPORTS OF STREET SIGNS DOWN AND SCATTERED POWER
OUTAGES
0605 PM TSTM WND DMG PEORIA 40.74N 89.61W
05/19/2005 PEORIA IL BROADCAST MEDIA
DOWNED TREE LANDED ON PORCH - REPORTED BY WMBD-TV PEORIA
0632 PM TSTM WND GST 1 N MACKINAW 40.55N 89.36W
05/19/2005 60 MPH TAZEWELL IL CO-OP OBSERVER
60 MPH STRAIGHT LINE WIND GUST AHEAD OF STORM.
0645 PM TSTM WND DMG 4 SW WASHINGTON 40.66N 89.49W
05/19/2005 TAZEWELL IL EMERGENCY MNGR
12 INCH DIAMETER TREE BROKEN OFF THREE FEET ABOVE BASE
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:33 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 48 min |
| May 19, 9:08 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas | 68 min |
| May 19, 9:30 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland | 50 min |
| May 19, 9:43 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 62 min |
| May 19, 9:53 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Effingham, Jasper | 69 min |
| May 19, 10:39 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Lawrence, Richland | 67 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.